Catalogo Articoli (Spogli Riviste)

OPAC HELP

Titolo:
Terbinafine-induced hepatic dysfunction
Autore:
Chambers, WM; Millar, A; Jain, S; Burroughs, AK;
Indirizzi:
Royal Free Hosp, Liver Unit, London NW3 2QG, England Royal Free Hosp London England NW3 2QG ver Unit, London NW3 2QG, England
Titolo Testata:
EUROPEAN JOURNAL OF GASTROENTEROLOGY & HEPATOLOGY
fascicolo: 9, volume: 13, anno: 2001,
pagine: 1115 - 1118
SICI:
0954-691X(200109)13:9<1115:THD>2.0.ZU;2-5
Fonte:
ISI
Lingua:
ENG
Soggetto:
ONYCHOMYCOSIS; CHOLESTASIS; LIVER;
Keywords:
cholestasis; drug reaction; hepatic dysfunction; terbinafine;
Tipo documento:
Article
Natura:
Periodico
Settore Disciplinare:
Clinical Medicine
Citazioni:
23
Recensione:
Indirizzi per estratti:
Indirizzo: Burroughs, AK Royal Free Hosp, Liver Unit, Pond St, London NW3 2QG, England Royal Free Hosp Pond St London England NW3 2QG 2QG, England
Citazione:
W.M. Chambers et al., "Terbinafine-induced hepatic dysfunction", EUR J GASTR, 13(9), 2001, pp. 1115-1118

Abstract

A 41-year-old man developed severe hepatic dysfunction following a 3.5-week course of terbinafine (250 mg/day). He suffered marked pruritus, jaundice, malaise, anorexia and loin pain. Serum bilirubin rose to a peak value of 718 mu mol/l with alkaline phosphatase at 569 U/l, alanine aminotransferaseat 90 U/l, aspartate aminotransferase at 63 U/l and a prolonged prothrombin time of 21 s, unresponsive to vitamin K. Transjugular liver biopsy showedcanalicular cholestasis consistent with a drug reaction. Symptoms resolved11 months after drug cessation, with liver function tests returning to normal values after 15 months. This case represents the most severe cholestatic reaction reported to date, resulting in patient recovery without liver transplantation. A comprehensive literature review is provided. (C) 2001 Lippincott Williams & Wilkins.

ASDD Area Sistemi Dipartimentali e Documentali, Università di Bologna, Catalogo delle riviste ed altri periodici
Documento generato il 01/12/20 alle ore 22:30:46